# SDR DALA2018070904426

- Difficulty date: July 8, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 70,997 hours, 52,467 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT LAV SMOKE DET INOP. REPLACED AFT LEFT SMOKE DETECTOR, OPS CHECK GOOD PER AMM 26-10 MEL REMOVED.
